“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6549
School of Physics
  Title:   N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
1.  M. Alimohammadi
2.  M. Khorrami
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  12
  Year:  1997
  Pages:   1959-1965
  Supported by:  IPM
Using the simple path integral method we calculate the n-point functions of field strength of Yang-Mills theories on arbitrary two-dimensional Riemann surfaces. In U(1) case we show that the correlators consist of two parts, a free and an x-independent part. In the case of non-Abelian semisimple compact gauge groups we find the nongauge-invariant correlators in Schwinger-Fock gauge and show that it is also divided to a free and an almost x-independent part. We also find the gauge-invariant Green functions and show that they correspond to a free field theory.

Download TeX format
back to top
scroll left or right